# SDR CA130318023

- Difficulty date: March 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Board
- Part number: 716CE03Y01
- Condition: Damaged
- Location: Battery
- Part time: 70 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) THIS IS A PARTS RELIABILITY ISSUE AND HAS OCCURED TWICE SINCE JANUARY 28, 2013.  JANUARY 28, 2013,  LT BATTERY WILL NOT CONNECT TO BUS, INDICATES 26.5V.  REMOVED LDCPC BATTERY DIODE CIRCUIT AND INSTALLED INSPECTED PC BOARD IAW AMM 24-61-82, PERFORMED OPS TEST OF BATTERY BUS CONTACTOR IAW AMM 24-61-05 AND BUS TIE CONTACTOR IAW AMM 24-61-29 WITH NO DEFECTS NOTED.  DETAILS ON FILE WO 163100.  LOANER BATTERY DIODE CURCUIT BOARD, PN 716CE03Y01, SN 348, INSTALLED IN LT DCPC, REFER TO MAINTENANCE LOG 106204.  LOANER BATTERY DIODE CIRCUIT BOARD REMOVED SERVICEABLE AND NEW CIRCUIT BOARD INSTALLED IAW AMM TASK 24-61-82-400-801.  OPS TESTS SERVICEABLE.  LEFT BATTERY WILL NOT TURN ON WHEN SELECTED REPLACED LT BATTERY DIODE CIRCUIT BOARD WITH A REMOVED SERVICEABLE CIRCUIT BOARD IAW AMM TASK 24-61-82-400-801.  OPS TESTS SERVICEABLE.
